Ghent University Academic Bibliography

Advanced

Sharply 2-transitive groups of projectivities in generalized polygons.

Hendrik Van Maldeghem UGent (2001) DISCRETE MATHEMATICS. 234(1-3). p.89-100
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
DISCRETE MATHEMATICS
Discret. Math.
volume
234
issue
1-3
pages
89-100 pages
Web of Science type
Article
Web of Science id
000168472300007
JCR category
MATHEMATICS
JCR impact factor
0.301 (2001)
JCR rank
112/160 (2001)
JCR quartile
3 (2001)
ISSN
0012-365X
language
English
UGent publication?
yes
classification
A1
id
137392
handle
http://hdl.handle.net/1854/LU-137392
date created
2004-01-14 13:37:00
date last changed
2016-12-19 15:39:07
@article{137392,
  author       = {Van Maldeghem, Hendrik},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  number       = {1-3},
  pages        = {89--100},
  title        = {Sharply 2-transitive groups of projectivities in generalized polygons.},
  volume       = {234},
  year         = {2001},
}

Chicago
Van Maldeghem, Hendrik. 2001. “Sharply 2-transitive Groups of Projectivities in Generalized Polygons.” Discrete Mathematics 234 (1-3): 89–100.
APA
Van Maldeghem, H. (2001). Sharply 2-transitive groups of projectivities in generalized polygons. DISCRETE MATHEMATICS, 234(1-3), 89–100.
Vancouver
1.
Van Maldeghem H. Sharply 2-transitive groups of projectivities in generalized polygons. DISCRETE MATHEMATICS. 2001;234(1-3):89–100.
MLA
Van Maldeghem, Hendrik. “Sharply 2-transitive Groups of Projectivities in Generalized Polygons.” DISCRETE MATHEMATICS 234.1-3 (2001): 89–100. Print.